# SDR SWAA2022092743876

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 111.10 AND 29 INCHES FROM FRONT SPAR LT HORIZONTAL STAB 2022-441142 / [01] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138003 AND DUE DATE: 22-FEB-23.;[02] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[03] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 111.10 AND 29 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUALS SIGN OFF BELOW;[04] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
